# SDR AALA981869

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 740 AFT BULKHEAD SKIN AND DOUBLER CORRODED.  REMOVED CORROSION.  REPLACED DOUBLER AND INSTALLED DOUBLER REPAIR PER SRM 51-40-2 PAGE 6B.  (M)
